Forum

× click the New Topic button to post

Yet another BCG question

10 years 9 months ago #23280 by Nix
Pat,
Thanks for the thread.........I thought the same thing about the antibiotic, but I was also puzzled that the reaction o BCG would stop immediately, once I voided the BCG. I am printing out the info and taking to my doctor. As Warren said on another Post - My Uro might not have had a patient have the same response and so we have to be our own warriors.
As always, thanks for your wealth of information:)

Nix

Nancy S
Ta CIS
dx Ta 11/06
dx Ta CIS 10/07

Please Log in or Create an account to join the conversation.

10 years 9 months ago #23270 by Patricia
Hi Nix.....well either could cause itching. If it was the BCG you should report it to your doctor right away as thats one of the more severe reactions and another dose might be a worse reaction. If it was the antibiotic usually a rash will appear and does not just go away immediately...usually has to be treated with Benedryl.
http://www.drugs.com/cdi/bcg-live.html
I certainly would discuss this little side effect with your uro.
Pat

Please Log in or Create an account to join the conversation.

10 years 9 months ago #23269 by Gordon
Nix,

A similar thing happened to me. It was the antibiotic. I'd never had a reaction prior, either. Let your Doc know what happened - for sure. We changed antibiotic and haven't had a problem during "procedures" since.

My reaction occurred when the antibiotic solution was inserted into a vein. So, not exactly the same as your situation. But, I would tell the Doc about it.

Happy New Year.

Gordon

age 70
Dx 10/03
neobladder 9/4/04

Please Log in or Create an account to join the conversation.

10 years 9 months ago #23266 by Nix
I recently finished my 21st BCG. Honestly, each one is an adventure::S this last time after the instillation, I took my antibiotic before leaving the office as I always do, on the way home my hands and feet and where the catheter was inserted started itching terribly. After passing the BCG the itching stopped completely. Could the BCG have caused this? or the antibiotic - neither have done this in the past. Just wondering if any one else has had this reaction:unsure:
Anyway, Happy New Year to all who have been such a blessing to me and others on this site. Wishing everyone a HEALTHY NEW YEAR:laugh:

Nix

Nancy S
Ta CIS
dx Ta 11/06
dx Ta CIS 10/07

Please Log in or Create an account to join the conversation.

  • Not Allowed: to create new topic.
  • Not Allowed: to reply.
  • Not Allowed: to add Files.
  • Not Allowed: to edit your message.
Moderators: Cynthiaeddieksara.anne

Users

Total Online: 1 User and 1564 Guests 
Ariver1's AvatarAriver1

Legend: Site Administrator Global Moderator User Banned

Statistics

Today Total Opened: 0 Today Total Answered: 2 Latest User: JimJ
Yesterday Total Opened: 1 Yesterday Total Answered: 9
Total Posts: 52797 Total Subjects: 6868 Total Users: 8441
Powered by Kunena Forum